Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Journal of computational and applied mathematics")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7512

  • Page / 301

Export

Selection :

  • and

A block IDR(s) method for nonsymmetric linear systems with multiple right-hand sidesDU, L; SOGABE, T; YU, B et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 14, pp 4095-4106, issn 0377-0427, 12 p.Article

A generic framework for stochastic Loss-Given-DefaultVAN DAMME, Geert.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2523-2550, issn 0377-0427, 28 p.Article

A kind of multiquadric quasi-interpolation operator satisfying any degree polynomial reproduction property to scattered dataRENZHONG FENG; XUN ZHOU.Journal of computational and applied mathematics. 2011, Vol 235, Num 5, pp 1502-1514, issn 0377-0427, 13 p.Article

A new filled function method for an unconstrained nonlinear equationCHENGJUN WANG; RONGHUA LUO; KUN WU et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 6, pp 1689-1699, issn 0377-0427, 11 p.Article

A new kind of simple kennel function yielding good iteration bounds for primal-dual interior-point methodsLIYING LIU; SHAOYONG LI.Journal of computational and applied mathematics. 2011, Vol 235, Num 9, pp 2944-2955, issn 0377-0427, 12 p.Article

A numerical method for solving Fredholm―Volterra integral equations in two-dimensional spaces using block pulse functions and an operational matrixBABOLIAN, E; MALEKNEJAD, K; MORDAD, M et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 14, pp 3965-3971, issn 0377-0427, 7 p.Article

An LQP-based descent method for structured monotone variational inequalitiesMIN LI; WEIJUN ZHONG.Journal of computational and applied mathematics. 2011, Vol 235, Num 5, pp 1523-1530, issn 0377-0427, 8 p.Article

An efficient lattice reduction method for F2-linear pseudorandom number generators using Mulders and Storjohann algorithmHARASE, Shin.Journal of computational and applied mathematics. 2011, Vol 236, Num 2, pp 141-149, issn 0377-0427, 9 p.Article

An exact Riemann solver and a Godunov scheme for simulating highly transient mixed flowsKERGER, F; ARCHAMBEAU, P; ERPICUM, S et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2030-2040, issn 0377-0427, 11 p.Article

An exponential transformation based splitting method for fast computations of highly oscillatory solutionsQIN SHENG; GUHA, Shekhar; GONZALEZ, Leonel P et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 15, pp 4452-4463, issn 0377-0427, 12 p.Article

An inverse problem of identifying the coefficient of first-order in a degenerate parabolic equationDENG, Zui-Cha; LIU YANG.Journal of computational and applied mathematics. 2011, Vol 235, Num 15, pp 4404-4417, issn 0377-0427, 14 p.Article

Bernoulli polynomials and asymptotic expansions of the quotient of gamma functionsBURIC, Tomislav; ELEZOVIC, Neven.Journal of computational and applied mathematics. 2011, Vol 235, Num 11, pp 3315-3331, issn 0377-0427, 17 p.Article

Combined higher order finite volume and finite element scheme for double porosity and non-linear adsorption of transport problem in porous mediaMOHAMMED SHUKER MAHMOOD; HOKR, Milan; LUKAC, Michal et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 14, pp 4221-4236, issn 0377-0427, 16 p.Article

Comonotonic approximations for a generalized provisioning problem with application to optimal portfolio selectionVAN WEERT, Koen; DHAENE, Jan; GOOVAERTS, Marc et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 10, pp 3245-3256, issn 0377-0427, 12 p.Article

Conditions for coincidence of two cubic Bezier curvesWANG, Wen-Ke; HUI ZHANG; LIU, Xiao-Ming et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 17, pp 5198-5202, issn 0377-0427, 5 p.Article

Entropy maximization model for the trip distribution problem with fuzzy and random parametersXIANG LI; ZHONGFENG QIN; LIXING YANG et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 1906-1913, issn 0377-0427, 8 p.Article

Exact distribution of the product of m gamma and n Pareto random variablesNADARAJAH, Saralees.Journal of computational and applied mathematics. 2011, Vol 235, Num 15, pp 4496-4512, issn 0377-0427, 17 p.Article

Existence of solutions for nonlocal impulsive partial functional integrodifferential equations via fractional operatorsZUOMAO YAN.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2252-2262, issn 0377-0427, 11 p.Article

Finding DEA-efficient hyperplanes using MOLP efficient facesHOSSEINZADEH LOTFI, F; JAHANSHAHLOO, G. R; MOZAFFARI, M. R et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 5, pp 1227-1231, issn 0377-0427, 5 p.Article

Improved rectangular method on stochastic Volterra equationsWEN, C. H; ZHANG, T. S.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2492-2501, issn 0377-0427, 10 p.Article

Kantorovich-type semilocal convergence analysis for inexact Newton methodsARGYROS, Ioannis K; HONGMIN REN.Journal of computational and applied mathematics. 2011, Vol 235, Num 9, pp 2993-3005, issn 0377-0427, 13 p.Article

New higher order methods for solving nonlinear equations with multiple rootsBEONG IN YUN.Journal of computational and applied mathematics. 2011, Vol 235, Num 5, pp 1553-1555, issn 0377-0427, 3 p.Article

New types of exact solutions for nonlinear Schrödinger equation with cubic nonlinearityEBAID, Abdelhalim; KHALED, S. M.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 1984-1992, issn 0377-0427, 9 p.Article

Numerical solution of two-sided space-fractional wave equation using finite difference methodSWEILAM, N. H; KHADER, M. M; NAGY, A. M et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2832-2841, issn 0377-0427, 10 p.Article

On Legendre polynomial approximation with the VIM or HAM for numerical treatment of nonlinear fractional differential equationsODIBAT, Zaid.Journal of computational and applied mathematics. 2011, Vol 235, Num 9, pp 2956-2968, issn 0377-0427, 13 p.Article

  • Page / 301